Bitte benutzen Sie diese Referenz, um auf diese Ressource zu verweisen:
doi:10.22028/D291-45742
Titel: | On the Parameterized Complexity of Controlling Amendment and Successive Winners |
VerfasserIn: | Yang, Yongjie |
Sprache: | Englisch |
Titel: | Algorithmica |
Bandnummer: | 87 |
Heft: | 6 |
Seiten: | 842-907 |
Verlag/Plattform: | Springer Nature |
Erscheinungsjahr: | 2025 |
Freie Schlagwörter: | Amendment procedure Successive procedure Election control NP-hard W[1]-hard W[2]-hard FPT |
DDC-Sachgruppe: | 330 Wirtschaft |
Dokumenttyp: | Journalartikel / Zeitschriftenartikel |
Abstract: | The amendment procedure and the successive procedure have been widely employed in parliamentary and legislative decision making and have undergone extensive study in the literature from various perspectives. However, investigating them through the lens of computational complexity theory has not been as thoroughly conducted as for many other prevalent voting procedures heretofore. To the best of our knowledge, there is only one paper which explores the complexity of several strategic voting problems under these two procedures, prior to our current work. To provide a better under standing of to what extent the two procedures resist strategic behavior, we study the parameterized complexity of constructive/destructive control by adding/deleting vot ers/candidates for both procedures. To enhance the generalizability of our results, we also examine a more generalized form of the amendment procedure. Our exploration yields a comprehensive (parameterized) complexity landscape of these problems with respect to numerous parameters. |
DOI der Erstveröffentlichung: | 10.1007/s00453-025-01304-0 |
URL der Erstveröffentlichung: | https://link.springer.com/article/10.1007/s00453-025-01304-0 |
Link zu diesem Datensatz: | urn:nbn:de:bsz:291--ds-457426 hdl:20.500.11880/40253 http://dx.doi.org/10.22028/D291-45742 |
ISSN: | 1432-0541 0178-4617 |
Datum des Eintrags: | 21-Jul-2025 |
Fakultät: | HW - Fakultät für Empirische Humanwissenschaften und Wirtschaftswissenschaft |
Fachrichtung: | HW - Wirtschaftswissenschaft |
Professur: | HW - Keiner Professur zugeordnet |
Sammlung: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Dateien zu diesem Datensatz:
Datei | Beschreibung | Größe | Format | |
---|---|---|---|---|
s00453-025-01304-0.pdf | 905,68 kB | Adobe PDF | Öffnen/Anzeigen |
Diese Ressource wurde unter folgender Copyright-Bestimmung veröffentlicht: Lizenz von Creative Commons